# SDR IXXA202271802

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 311T2570254
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 97,228 hours, 30,730 cycles
- Component: Bracket, Boeing
- Component part number: 311T2570254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON ABOVE OB CORE COWL HAS A CRACKED PANEL BRACKET.
